# SDR USAASB00335

- Difficulty date: November 28, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012623
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED THAT THE EMERGENCY EXIT ROW END LIGHT WAS BROKEN/INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT ROW END LIGHT ASSEMBLY.  OPS CHECK GOOD.  (M)
